Afidol Syrup Paracetamol

Paracetamol

Relieve the pain of headache, toothache, and lower fever.

Variant:
Each spoon of the (5 ml) syrup contains:
Paracetamol .................. 120mg
Ethanol ....................................10%
0 - 1 year: 1/2 teaspoons (2.5 mL), 3-4 times a day.
1 - 2 years: 1 tablespoons (5 mL), 3-4 times a day.
2 - 6 years: 1 - 2 tablespoons (5 - 10mL), 3-4 times a day.
6 - 9 years: 2 - 3 tablespoons (10 - 15 mL), 3-4 times a day.
9 - 12 years: 3 - 4 tablespoons (15 - 20 mL), 3-4 times a day.
Or as directed by a doctor.